Correction to “Properties of pseudoholomorphic curves in symplectisations. I : asymptotics”
Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 4, pp. 535-538.
@article{AIHPC_1998__15_4_535_0,
     author = {Hofer, H. and Wysocki, K. and Zehnder, E.},
     title = {Correction to {{\textquotedblleft}Properties} of pseudoholomorphic curves in symplectisations. {I} : asymptotics{\textquotedblright}},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {535--538},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {4},
     year = {1998},
     zbl = {0861.58018},
     mrnumber = {1632925},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_1998__15_4_535_0/}
}
TY  - JOUR
AU  - Hofer, H.
AU  - Wysocki, K.
AU  - Zehnder, E.
TI  - Correction to “Properties of pseudoholomorphic curves in symplectisations. I : asymptotics”
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1998
DA  - 1998///
SP  - 535
EP  - 538
VL  - 15
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPC_1998__15_4_535_0/
UR  - https://zbmath.org/?q=an%3A0861.58018
UR  - https://www.ams.org/mathscinet-getitem?mr=1632925
LA  - en
ID  - AIHPC_1998__15_4_535_0
ER  - 
%0 Journal Article
%A Hofer, H.
%A Wysocki, K.
%A Zehnder, E.
%T Correction to “Properties of pseudoholomorphic curves in symplectisations. I : asymptotics”
%J Annales de l'I.H.P. Analyse non linéaire
%D 1998
%P 535-538
%V 15
%N 4
%I Gauthier-Villars
%G en
%F AIHPC_1998__15_4_535_0
Hofer, H.; Wysocki, K.; Zehnder, E. Correction to “Properties of pseudoholomorphic curves in symplectisations. I : asymptotics”. Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 4, pp. 535-538. http://archive.numdam.org/item/AIHPC_1998__15_4_535_0/

[1] H. Hofer, K. Wysocki and E. Zehnder, Properties of pseudoholomorphic curves in symplectisations I: Asymptotics., Analyse nonlinéaire. Ann. Inst. Henri Poincaré, Vol 13, 1996, pp. 337-379. | Numdam | MR | Zbl

[2] H. Hofer, K. Wysocki and E. Zehnder, Properties of pseudoholomorphic curves in symplectisations IV: Asymptotics with degeneracies, Contact and symplectic geometry, ed. by C. B. Thomas, Cambridge University Press, 1996, pp. 78-117. | MR | Zbl

[3] C. Abbas, Finite energy surfaces and the chord problem, To appear in Duke Mathematical Journal. | MR | Zbl